# SDR AALA202111124044

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737*
- Aircraft serial: 33321
- Aircraft time: 26,079 hours, 10,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT SIGN IN MID CABIN DANGLING FROM CEILING. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
